# SDR UHLA2011011300048

- Difficulty date: January 13, 2011
- Submitted: January 28, 2011
- Operation: Air carrier
- Aircraft: N645RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000061
- Aircraft time: 17,520 hours, 10,882 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION LT I/B SEAT TRACK BEAM AT CTR FUSELAGE III AT FR78 AND 82.  REMOVED AND REPLACED SEAT TRACK IAW EMB 170 SRM 51-43-03.
